Show simple item record

dc.contributor.authorAsfaw, Teffera M.
dc.date.accessioned2017-09-18T09:38:17Z
dc.date.available2017-09-18T09:38:17Z
dc.date.issued2016-08-11
dc.identifier.citationTeffera M. Asfaw, “Maximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problems,” Abstract and Applied Analysis, vol. 2016, Article ID 7826475, 10 pages, 2016. doi:10.1155/2016/7826475
dc.identifier.urihttp://hdl.handle.net/10919/78942
dc.description.abstractLet be a real locally uniformly convex reflexive Banach space with locally uniformly convex dual space . Let and be maximal monotone operators. The maximality of the sum of two maximal monotone operators has been an open problem for many years. In this paper, new maximality theorems are proved for under weaker sufficient conditions. These theorems improved the well-known maximality results of Rockafellar who used condition and Browder and Hess who used the quasiboundedness of and condition . In particular, the maximality of is proved provided that , where is a proper, convex, and lower semicontinuous function. Consequently, an existence theorem is proved addressing solvability of evolution type variational inequality problem for pseudomonotone perturbation of maximal monotone operator.
dc.format.mimetypeapplication/pdf
dc.language.isoenen_US
dc.publisherHindawien_US
dc.rightsCreative Commons Attribution 4.0 International
dc.rights.urihttps://creativecommons.org/licenses/by/4.0/
dc.titleMaximality Theorems on the Sum of Two Maximal Monotone Operators and Application to Variational Inequality Problemsen_US
dc.typeArticle - Refereed
dc.date.updated2017-09-18T09:38:17Z
dc.description.versionPeer Reviewed
dc.rights.holderCopyright © 2016 Teffera M. Asfaw. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
dc.title.serialAbstract and Applied Analysisen_US
dc.identifier.doihttps://doi.org/10.1155/2016/7826475
dc.type.dcmitypeText


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

Creative Commons Attribution 4.0 International
License: Creative Commons Attribution 4.0 International